Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On semi-groups of unbounded normal operators


Author: R. K. Getoor
Journal: Proc. Amer. Math. Soc. 7 (1956), 387-391
MSC: Primary 46.1X
DOI: https://doi.org/10.1090/S0002-9939-1956-0080273-1
MathSciNet review: 0080273
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Devinatz, A note on semi-groups of unbounded self-adjoint operators, Proc. Amer. Math. Soc. vol. 5 (1954) pp. 101-102. MR 0060153 (15:632e)
  • [2] B. Fuglede, A commutativity theorem for normal operators, Proc. Nat. Acad. Sci. U.S.A. vol. 36 (1950) pp. 35-41. MR 0032944 (11:371c)
  • [3] E. Hille, Functional analysis and semi-groups, Amer. Math. Soc. Colloquium Publications, vol. 31, 1948. MR 0025077 (9:594b)
  • [4] B. Sz. Nagy, Spektraldarstellung linearer Transformationen des Hilbertschen Raumes, Berlin, 1942.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.1X

Retrieve articles in all journals with MSC: 46.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1956-0080273-1
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society